zbMATH — the first resource for mathematics

Transversality theories at dimension 4. (English) Zbl 0318.57007

57N55 Microbundles and block bundles
57N35 Embeddings and immersions in topological manifolds
55P40 Suspensions
55R60 Microbundles and block bundles in algebraic topology
57P99 Generalized manifolds
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
Full Text: DOI EuDML
[1] Browder, W.: Open and closed disc bundles. Ann. of Math.84, 218-230 (1966) · Zbl 0148.17503 · doi:10.2307/1970428
[2] Glaser, L.: On double suspensions of arbitrary nonsimply connected homologyn-spheres. In: Topology of manifolds, pp. 5-17, Proc. The Univ. of Georgia Institute, 1969. Chicago, Ill.: Markham Publ. Co. 1970
[3] Kirby, R., Siebenmann, L.: On the triangulation of manifolds and the Hauptvermutung. Bull. Amer. Math. Soc.75, 742-749 (1969) · Zbl 0189.54701 · doi:10.1090/S0002-9904-1969-12271-8
[4] Kirby, R. Siebenmann, L.: Some basic theorems about topological manifolds. To appear · Zbl 0216.45203
[5] Kister, J.: Microbundles are fiber bundles. Ann. of Math.80, 190-199 (1964) · Zbl 0131.20602 · doi:10.2307/1970498
[6] Kuiper, N.: Algebraic equations for non-smoothable 8-manifolds. Institute des Hautes Etudes Scientifiques33, 139-155 (1967) · Zbl 0174.54902 · doi:10.1007/BF02684587
[7] Lashof, R.: The immersion approach to triangulation and smoothing. Proc. Adv. Study Inst. Alg. Top. (Aarhus) 282-355 (1970) · Zbl 0232.57014
[8] Lashof, R., Shaneson, J.: Smoothing 4-manifolds. Inventiones math.14, 197-210 (1971) · Zbl 0241.57008 · doi:10.1007/BF01418889
[9] Matsumoto, Y.: Topologicalt-regularity and Rohlin’s theorem. Fac. Sci. Univ. Tokyo18, 97-108 (1971) · Zbl 0213.50201
[10] Quinn, F.: Surgery on PoincarĂ© and normal spaces. Bull. Amer. Math. Soc.78, 262-267 (1972) · Zbl 0233.57007 · doi:10.1090/S0002-9904-1972-12950-1
[11] Scharlemann, M.: Constructing strange manifolds with the dodecahedral space. To appear in Duke Math. Jour. · Zbl 0331.57007
[12] Scharlemann, M.: Triangulating non-combinatorial manifolds in dimension less than nine. To appear
[13] Shaneson, J.: Embeddings with codimension two of spheres in spheres andh-cobordisms ofS 1 \(\times\)S 3. Bull. Amer. Math. Soc.74, 972-974 (1968) · Zbl 0167.21602 · doi:10.1090/S0002-9904-1968-12107-X
[14] Siebenmann, L.: Disruption of low dimensional handlebody, theory by Rohlin’s theorem. In: Topology of manifolds, pp. 57-76. Proc. The Univ. of Georgia Institute, 1969. Chicago, Ill.: Markham Publ. Comp. 1970
[15] Siebenmann, L.: Approximating cellular maps by homeomorphisms. Topology11, 271-294 (1972) · Zbl 0235.57007 · doi:10.1016/0040-9383(72)90014-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.